# SDR QXEA200602641

- Difficulty date: October 6, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,794 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX-RT IB SEAT TRACK HAS PITTING CORROSION GROM X90-X95. REPAIRED IAW RD8/4-53-884 AND SRM 51-40-07, 51-40-15, AND SRM 51-42-05.
